Exact Solutions for the Modified Burgers Equation with Additional Time-dependent Variable Coefficient

Authors

  • Bazar Babajanov
  • Fakhriddin Abdikarimov Khorezm Mamun Academy
  • Sarbinaz Bazarbaeva

DOI:

https://doi.org/10.29020/nybg.ejpam.v17i2.5064

Keywords:

modified Burgers equation, solitary wave solutions, kinematics viscosity, variable coefficient, velocity, functional variable method, viscosity parameter, ordinary differential equation, continuous differentiable functions

Abstract

In this article, we investigated new travelling wave solutions for the modified Burgers equation with additional time-dependent variable coefficient via the functional variable method. The performance of this method is reliable and effective and gives the exact solitary wave solutions. All solutions of this equation have been examined and three dimensional graphics of the obtained solutions have been drawn by using the Matlab program. The exact solutions have its great importance to reveal the internal mechanism of the physical phenomena. This method presents a wider applicability for handling nonlinear wave equations.

Downloads

Published

2024-04-30

Issue

Section

Nonlinear Analysis

How to Cite

Exact Solutions for the Modified Burgers Equation with Additional Time-dependent Variable Coefficient. (2024). European Journal of Pure and Applied Mathematics, 17(2), 945-955. https://doi.org/10.29020/nybg.ejpam.v17i2.5064

Similar Articles

1-10 of 628

You may also start an advanced similarity search for this article.